# SDR DALA2024042404675

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 62,254 hours, 44,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT SIGN ON ROW 19CDE IS INOPERATIVE. MAINTENANCE THE FOUND POWER SUPPLY INOPERATIVE. THE POWER SUPPLY (B5-121) WAS REPLACED PER B717 AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. (LP #4343895)
